# SDR AWXA200601826

- Difficulty date: October 12, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546431288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - LEFT WING OUTBOARD FORE FLAP UPPER SURFACE DISBONDED, WBL371.61 - WBL 382.61.  REPAIRED LEFT WING OUTBOARD FORE FLAP UPPER SURFACE DISBONDED, WBL371.61 - WBL 382.61 IAW B737-300 SRM 51-70-10 FIGURE 203, REPAIR 2.
